# SDR CA070125006

- Difficulty date: January 23, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 58,570 hours, 36,395 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 3
- Part time: 67,467 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENROUTE, NR 3 ENGINE OIL LOSS, AIRCRAFT DIVERTED.  INSPECTED AND FERRIED AIRCRAFT.  ENGINE REPLACED (TC NR 20070125006)
